MAUDE Adverse Event Report: LINA MEDICAL APS LINA GOLD LOOP; LINA GOLD LOOP, LARGE, PRODUCT CODE: KNF

LINA MEDICAL APS LINA GOLD LOOP; LINA GOLD LOOP, LARGE, PRODUCT CODE: KNF
Model Number EL-200-8
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defective device has not been returned to manufacturer.Information from distributor is that they have not been able to retrieve the product yet.The nurse said that it was either thrown away or passed on to risk management, who has not responded to our inquiries.So we are still waiting for the final decision.
 
Event or Problem Description
Dr.(b)(6) was using the lina gold loop and the patients right external iliac artery was nicked.Via 2nd hand info, a nurse said that the loop broke, but it's unclear what specifically was meant by the term "broke".The nurse did not know the generator type, nor the generator settings.When asked if the uterine manipulator was possibly left in place, the nurse did not know, but said the surgeon had experience using the loop previously.
 
Event or Problem Description
Dr.Was using the lina gold loop and the patients right external iliac artery was nicked.

Brand Name
LINA GOLD LOOP
Common Device Name
LINA GOLD LOOP, LARGE, PRODUCT CODE: KNF
Manufacturer (Section D)
LINA MEDICAL APS
formervangen 5
glostrup,, denmark DK260 0
DA  DK2600
MDR Report Key7808256
Report Number3007699067-2018-00002
Device Sequence Number19282118
Product Code KNF
UDI-Device Identifier05708265001354
UDI-Public05708265001354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Model NumberEL-200-8
Device Catalogue NumberEL-200-8
Device Lot Number1642011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/20/2018
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;